# SDR REXA2018110251021

- Difficulty date: October 25, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 27,417 hours, 25,205 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Post
- Part number: 601R385863
- Condition: Cracked
- Location: Handrail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAIRS FWD HANDRAIL UPPER POST WAS CRACKED AT FASTENER.  REMOVED AND REPLACED THE FWD HANDRAIL UPPER POST IAW SRM 51-42-22.
